sexologist-icon
No bleeding after taking primolut
I have regular periods every month. I took primolut to delay my periods and stopped it. But its been three days and my period has not started yet. Is it normal? How long should i wait before getting it checked?
11645 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Wait for 10 days maximum after stopping the tablet, but if it doesn't come then meet a gynaecologist. Primolut is not a good tablet to be taken for postponement of menses
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?

This question featured in :

How much delay in periods is normal
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.